Scholion.ai

Inference about the change-point in a sequence of binomial variables

DAVID V. HINKLEY, ELIZABETH A. HINKLEY

Biometrika · 1970 · Volume 57 · Issue 3

DOI: 10.1093/biomet/57.3.477

Abstract

SUMMARY The problem of making inferences about the point in a sequence of zero-one variables at which the binomial parameter changes is considered. The asymptotic distribution of the maximum likelihood estimate of the change-point is derived in computable form using random walk- results. The asymptotic distributions of likelihood ratio statistics for testing hypothesis about the change-point are also obtained. Some exact numerical results for these asymptotic distributions are given and their accuracy as finite sample approximations is discussed.

Enable JavaScript for citation tools and additional paper interactions.